MathSciNet Relay Station
MathSciNet bibliographic data
MR1638230 03E35 (03E50 54A35)
Eisworth, Todd; Roitman, Judith ${\rm CH}$ with no Ostaszewski spaces. Trans. Amer. Math. Soc. 351 (1999), no. 7, 2675–2693.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement